Bayesian parametric inference in a nonparametric framework

Walker, S.G. and Gutierrez-Pena, E. (2007) Bayesian parametric inference in a nonparametric framework. Test, 16 (1). pp. 188-197. ISSN 1133-0686. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s11749-006-0008-8

Abstract

This paper considers the problem of reporting a "posterior distribution" using a parametric family of distributions while working in a nonparametric framework. This "posterior" is obtained as the solution to a decision problem and can be found via a well-known optimization algorithm

Item Type: Article
Uncontrolled keywords: decision theory; expected utility; nonparametric prior; parametric predictive density DENSITY-ESTIMATION; MIXTURES; INFORMATION; ALGORITHMS; MODELS
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Stephen Holland
Date Deposited: 19 Dec 2007 18:56
Last Modified: 14 Jan 2010 14:03
Resource URI: http://kar.kent.ac.uk/id/eprint/1429 (The current URI for this page, for reference purposes)
  • Depositors only (login required):